# SDR DXTA2012122605215

- Difficulty date: December 25, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 3,176 hours, 2,969 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Condition: Misinstalled
- Location: Anti Skid Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT,  WENT TO MAKE A LEFT TURN AND PUSHED ON THE LEFT BRAKE TO HELP AND THE PLANE TURNED RIGHT.  THEN PUSHED ON THE RIGHT BRAKE AND THE PLANE TURNED LEFT.  THEN TRANSFERED CONTROL TO MY PARTNER IN THE RIGHT SEAT AND HE HAD THE SAME PROBLEM.  FOUND LT AND RT HYD BRAKE OUTPUT LINES ON POWER BRAKE ANTI-SKID CONTROL VALVE INSTALLED IN INCORRECT POSITIONS. REPOSITIONED BRAKE HYD OUTPUT LINES ON POWER BRAKE ANTI-SKID CONTROL VALVE TO CORRECT POSITIONS IAW MM 32-40-00-201.  VERIFIED ALL HYD LINES ON POWER BRAKE ANTI-SKID CONTROL VALVE TO BE POSITIONED CORRECTLY IAW MM 32-40-00-201 AND IPC 32-40-41-01. PERFORMED MANUAL BRAKE BLEEDING IAW MM 32-40-22-201.  PERFORMED FUNCTIONAL TEST OF THE POWER BRAKE ANTI-SKID SYS IAW MM 32-40-00-201.  BRAKE SYSTEM OPS AND LEAK CHECKED GOOD.
